MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 PINK MCAN

MIO; UNO INSET II 60/6 SC1 PINK MCAN
Model Number MMT-923A600
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hypoglycemia (1912)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, the patient's mother reported that the patient received insulin flow block.The blood glucose level was reported as 7.4 mmol/l and the infusion set had been used for few hours.Reportedly, the site of insertion was the patient's arm.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MCAN
MDR Report Key12679515
Report Number3003442380-2021-00622
Device Sequence Number1206391
Product Code FPA
UDI-Device Identifier05705244020245
UDI-Public05705244020245
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/01/2024
Device Model NumberMMT-923A600
Device Lot Number5350758
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date10/22/2021
Patient Sequence Number1